S. Mansour Vaezpour
S. Mansour Vaezpour
Department of Mathematics and Computer Sciences, Amirkabir University of Technology, Tehran, Iran
aut.ac.ir üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Fixed point theorems in generalized partially ordered G-metric spaces
R Saadati, SM Vaezpour, P Vetro, BE Rhoades
Mathematical and Computer Modelling 52 (5-6), 797-801, 2010
2292010
Some results on fuzzy Banach spaces
R Saadati, SM Vaezpour
Journal of Applied Mathematics and Computing 17 (1-2), 475-484, 2005
1392005
Some extensions of Banach's contraction principle in complete cone metric spaces
P Raja, SM Vaezpour
Fixed point theory and applications 2008, 1-11, 2008
1272008
Erratum to: A Note to Paper" On the Stability of Cubic Mappings and Quartic Mappings in Random Normed Spaces"
R Saadati, SM Vaezpour, YJ Cho
Journal of Inequalities and Applications 2009, 1-6, 2009
992009
On the stability of cubic mappings and quadratic mappings in random normed spaces
E Baktash, YJ Cho, M Jalili, R Saadati, SM Vaezpour
Journal of Inequalities and Applications 2008, 1-11, 2008
692008
The stability of the quartic functional equation in random normed spaces
D Miheţ, R Saadati, SM Vaezpour
Acta Applicandae Mathematicae 110 (2), 797-803, 2010
672010
Quicksort algorithm: application of a fixed point theorem in intuitionistic fuzzy quasi-metric spaces at a domain of words
R Saadati, SM Vaezpour, YJ Cho
Journal of Computational and Applied Mathematics 228 (1), 219-225, 2009
562009
A common fixed point theorem for cyclic operators on partial metric spaces
E Karapınar, N Shobkolaei, S Sedghi, SM Vaezpour
Filomat 26 (2), 407-414, 2012
472012
Nonlinear-random stability of an ACQ functional equation
R Saadati, MM Zohdi, SM Vaezpour
Journal of Inequalities and Applications 2011, 1-23, 2011
472011
Contractive mapping in generalized, ordered metric spaces with application in integral equations
L Gholizadeh, R Saadati, W Shatanawi, SM Vaezpour
Mathematical Problems in Engineering 2011, 2011
462011
The stability of an additive functional equation in Menger probabilistic φ-normed spaces
D Miheţ, R Saadati, S Vaezpour
Mathematica Slovaca 61 (5), 817-826, 2011
43*2011
Coincidence point theorem for generalized weakly contractions in ordered metric spaces
J Esmaily, SM Vaezpour, BE Rhoades
Applied Mathematics and Computation 219 (4), 1536-1548, 2012
342012
Numerical solutions of the initial value problem for fractional differential equations by modification of the Adomian decomposition method
N Khodabakhshi, SM Vaezpour, D Baleanu
Fractional Calculus and Applied Analysis 17 (2), 382-400, 2014
332014
A comparison between the Variational Iteration method and Trapezoidal rule for solving linear integro-differential equations
R Saadati, B Raftari, H Abibi, SM Vaezpour, S Shakeri
World Applied Sciences Journal 4 (3), 321-325, 2008
332008
Generalized distance and common fixed point theorems in Menger probabilistic metric spaces
D Oregan, SM Vaezpour, JK KIM
BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY 35 (2), 97-117, 2009
322009
t-Best approximation in fuzzy normed spaces
PSM VAEZ, F Karimi
IRANIAN JOURNAL OF FUZZY SYSTEMS 5 (2), 93-99, 2008
322008
The convergence of He’s variational iteration method for solving integral equations
R Saadati, M Dehghan, SM Vaezpour, M Saravi
Computers & Mathematics with Applications 58 (11-12), 2167-2171, 2009
302009
On the definition of fuzzy Hilbert spaces and its application.
M Goudarzi, SM Vaezpour
The Journal of Nonlinear Sciences and its Applications 2 (1), 46-59, 2009
302009
Mineralogical and geochemical characteristics of clay deposits from South Abarkouh district of clay deposit (Central Iran) and their applications
AS Mahjoor, M Karimi, A Rastegarlari
JApSc 9 (4), 601-614, 2009
292009
Inequalities of Fejer Type Related to Generalized Convex Functions
SM Aslani, MR Delavar, SM Vaezpour
International Journal of Analysis and Applications 16 (1), 38-49, 2018
272018
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20